Sur les équations linéaires aux differences finies à coefficients rationnels

N. E. Nörlund Lund

TBD mathscidoc:1701.33562

Acta Mathematica, 40, (1), 191-249, 1916.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:30:31 uploaded by actaadmin ] [ 107 downloads ] [ 0 comments ]
@inproceedings{n.1916sur,
  title={Sur les équations linéaires aux differences finies à coefficients rationnels},
  author={N. E. Nörlund},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203031698503271},
  booktitle={Acta Mathematica},
  volume={40},
  number={1},
  pages={191-249},
  year={1916},
}
N. E. Nörlund. Sur les équations linéaires aux differences finies à coefficients rationnels. 1916. Vol. 40. In Acta Mathematica. pp.191-249. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203031698503271.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved